Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOUSTON PULSE GEN MODEL 105; GENERATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOUSTON PULSE GEN MODEL 105; GENERATOR
Model Number
105
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Convulsion, Clonic (2222)
Date of Event
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was in the hospital due to increased seizures.No other relevant information has been received to date.
New Search
Submit an Adverse Event Report
Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer
(Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer
(Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX
2816672681
MDR Report Key
24941026
Report Number
1644487-2026-10481
Device Sequence Number
20240020
Product Code
LYJ
UDI-Device Identifier
05425025750054
UDI-Public
05425025750054
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
P970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2015
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/21/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Expiration Date
12/08/2016
Device Model Number
105
Device Lot Number
203228
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/27/2026
Initial Report FDA Received Date
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
01/15/2015
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
41 YR
Patient Sex
Male